# SDR YENA2025080800819

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 07924
- Aircraft time: 32,364 hours, 6,399 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#219, BOS-SAN.  DURING DESCENT STRONG OZONE SMELL/ODOR ON BLEED PAGE HP VALVE WAS OPEN. SHUT X-BLEED & PACK 1 OFF. ODOR DISSIPATED W/IN 20 SECONDS . AFTER LANDING RESET X-BLEED & PACK 1 AND ODOR RETURNED IMMIDIATELY. ODOR FORM COMPLETED; REF TSM 05-50-00-810-831 A. ACCOMP DECONTAMINATION W/ AIRBUS ECS KIT. R&R NR 1 AND 2 RECIRC. FILTERS REF AMM 21-21-41. RAN NR 1 AND 2 ENGINES IAW AMM 71-00-00. OPS CKD NORMAL . NO ODOR. ACFT OK FOR SVC.  ( APU BLEED OFF ) CONTINUED ON ITEM 2 (CONTINUED FROM ITEM OF LOG PG 4237665 REF INFO NOTICE 2017-T015L.B1 PARAGRAPH 5. SOURCE OF CONTAMINATION PER CONTRACT MAINT SEEMS TO BE COMING FROM APU.REF LOG PG 4237665.)
